| Catalog Number |
UMS3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Incontinence (1928); Urinary Tract Infection (2120)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a device history review has been inserted into the file.This review indicates that there was no quality concerns associated with the manufacturing process.
Event or Problem Description
It was reported by an attorney that the patient underwent an anterior pelvic floor repair on (b)(6) 2011 and mesh was implanted.It was reported that she experienced bleeding and pain in her abdomen, pelvic area and lower back.It was reported that she experienced incontinence and urinary tract infections.No additional information was provided.